Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Floaters during exertion
Mar 26, 2006

A couple of times recently I have experienced "floaters", translucent squiggles in my field of vision, when I have done just a little exertion. Most recently it was just pushing to get up from the floor. I use xalatan as a preventative for glaucoma. My numbers are better than ever, 650/undetectable. I'm also type 2 diabetic. Should I be worried about these floaters? Thank you in advance.

Response from Dr. Henry

Floaters are common in the general population and generally would not be any more worrisome in an HIV+ patient doing well on therapy like you are. A general dilated eye examination by an ophthalmologist is often a good idea particularly if the floaters are accompanied by a shower of sparks or lighting flashes. Most of the time floaters are annoying but do not signal any serious threat to health. KH



Previous
Is there any way to get life insurance for HIV'ers
Next
Wisdom teeth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement